Join the 'Retin-A' group to help and get support from people like you.
We found 59 questions associated with the 'Retin-A' topic.
Posted 12 Jul 2013 by jasonwang137 • 3 answers
For 5 months, I took 2 pills of doxycycline a day and then for the 2 months after, I tapered down to 1 pill. I also have been using retin A (0.05% and recently 0.1%) at night and Clindamycin both morning and night. I cleanse with a cetaphil wash at night and 5% benzoyl peroxide in the morning. Over ...
Posted 6 days ago by Janinemc • 0 answers
I just started two weeks ago on the lowest dose in a compounded cream and every other day. Most of my face is okay, just mild peeling and dryness. My chin is extremely dry, almost hard because it's so dry. Do I push through or give my chin a rest? Thanks!
Posted 3 Nov 2016 by Kittypuri • 1 answer
Hi, My skin starts to get flaky if I use Retina alone, but I don't want it to lose its ability to exfoliate my skin. My moisturizer is at ph level 5.5, is it OK to mix these two? I appreciate your help. Thanks.
Posted 28 Aug 2016 by Gltorres • 0 answers
Will it harm me? I know the strength is probably not as strong once it's expired but something is better than nothing. Can you use this for wrinkles too?
Posted 12 Aug 2016 by Isabellabacot • 1 answer
I started using Retin-A 15 weeks ago and by the third week I started to break out again and I thought it was the purge but now I'm on the 15th week and still have been breaking out. I have Hyperpigmentation scars that are so bad and have only gotten worse. I get more breakouts and I Everwood. ...
Posted 12 Aug 2016 by Arianne_bernal • 0 answers
... wondering if Kirks Original Castile soap would be OK? If not would you recommend any others
Posted 27 Jul 2016 by Soffiiii • 0 answers
... nervous to use
Posted 15 May 2013 by nataliejj • 4 answers
I began using Tretinoin .025% cream approximately 10 weeks ago when it was prescribed to me by my dermatologist. So far, my skin is continuing to get worse, which is extremely frustrating. Should I continue the use of it? I've heard that by the end of the third month of using this product, ...
Posted 17 Apr 2016 by Shadow123456 • 0 answers
I had no wrinkles on my lower face directly above my jaw line until using retin a. It is on each sie of my chin, and it gets more wrinkled every day
Posted 18 Feb 2016 by Suty • 0 answers
Posted 3 Mar 2016 by DonaldJenkins • 0 answers
and can I get it from this web site
Posted 18 Oct 2015 by Shann328 • 0 answers
Ladies, I started getting hormonal acne while pregnant. My son is 2 &1/2 years old and I just went to the dermatologist a month ago to get retin a and spironolactone. I should mention that I use the mirena iud, but my question is when will I see results!!! I'm hoping someone went through ...
Posted 18 Oct 2015 by kimberlyjurgensen • 0 answers
I know that using retin-a micro gel causes your sking to flare up and you to break out for a period of time before it gets better. Ive used it before and already gone through that. I was using the gel for a while but have recently taken a couple month break from it. I was just wondering if i start ...
Posted 23 Sep 2015 by Rae12 • 0 answers
I went to the dermatologist almost about 4 weeks ago, it was my first time, and basically told me I had breakthrough around my chin and jawline. He prescribed me Clindamycin .1 to use twice a day daily, then at night to use Tretinoin 0.025% to spot treat on my problem areas. I've been ...
Posted 28 Jan 2013 by Krissy E • 1 answer
I am starting Accutane, but I have a lot of red spots on my face from previous acne. I usually use retin A or another OTC treatment to fade these spots, but the DR said not to use those products for the next year (and no more peels). Has anyone had the old spots fade, and has anyone had a peel ...
Ask a Question
Related Condition Support Groups
Retin-A Patient Information at Drugs.com
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)